# SDR UALA2012120607053

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Electronic Unit
- Part number: 1167009140
- Part serial: 2749
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMED TEST ON CCTM REPORTED THAT 38HJK SEU TEST FAIL.  REPLACED WITH NEW SEU.  PERFORMED TEST REF AMM.  TEST IS OK.
